# SDR SCNA2019101403203

- Difficulty date: October 3, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 61,602 hours, 23,507 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Repair
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CORROSION REMOVAL AN EXISTING INCOMING REPAIR HAD CORROSION  ON TAPERED REPAIR REQUIRES REMOVAL AND REINSTALL OF NEW REPAIR. @ STA 967. REMOVED AD REPLACED UPPER CHORD REPAIR PER 737-800 SRM 53-70-51 REP 6 ON BS 967.  LBL 47.
